Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Light periods, black blood, stomach bloating. Taking birth control. Negative pregnancy tests. Causes?

hi, i was on the pill and reguralry took it at different times. 5 weeks ago i had a average period on my pill break a bit lighter than usual but at the time was expericing early pregnacy symptoms then last week on my next period it was extremely light and i only had black blood , i took a pregnacy test and it came back negative but i have been very bloated had stomache tightening and feeling i need to be sick, the veins on my breast have also become more noticeable?
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  72 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor